Wuhan University Journal of Natural Sciences

, Volume 18, Issue 6, pp 461–465 | Cite as

Global existence and decay estimate of solution to one dimensional convection-diffusion equation

Article

Abstract

We study the global existence of solution to one dimensional convection-diffusion equation. Through constructing a Cauchy sequence in a Banach space, we get the local existence of solution to the equation. Based on the global bounds of the solution, we extend the local one to a global one that decays in Hl space.

Key words

convection-diffusion equation global existence of solution decay estimate 

CLC number

O 175.28 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Eccobedo M, Zuazua E. Large time behavior for convection-diffusion equations in R n [J]. Journal of Functional Analysis, 1991, 100(1): 119–161.CrossRefGoogle Scholar
  2. [2]
    Kirane M, Qafsaoui M. On the asymptotic behavior for convection-diffusion equations associated to higher order elliptic operators under divergence form [J]. Rev Mat Complut, 2002, 15(2):585–598.Google Scholar
  3. [3]
    Douglas J Jr, Rusell T F. Numerical method for convection-dominated diffusion problem based on combining the method of characteristics with finite element or finite difference procedures [J]. SLAM J Numer Anal, 1982, 19(5): 871–885.CrossRefGoogle Scholar
  4. [4]
    Wang Tongke. Crank-Nicholls difference scheme along characteristics for one dimensional convection-diffusion Equation [J]. Mathematical Application, 2001, 14(4): 55–60.Google Scholar
  5. [5]
    Zeng Xiaoyan, Chen Jianye, Sun Lelin. A new difference scheme for convection diffusion equation [J]. J of Math, 2003, 23(1): 37–42.Google Scholar
  6. [6]
    Zhang Xiaofeng, Lu Junqing, Yi Ling. A high accuracy scheme for one dimensional convection diffusion equation [J]. Engineering Journal of Wuhan University, 2005, 28(2): 10–24 Ch).Google Scholar
  7. [7]
    Ding H F, Zhang Y X. A new difference scheme with high accuracy and absolute stability for solving convect-ion-diffusion equations [J]. Comput J Appl Math, 2009, 23: 600–606.CrossRefGoogle Scholar
  8. [8]
    Cao Huaihuo, Liu Libin, Zhang Yong, et al. A fourth-order method of the convection-diffusion equations withNeumann boundary conditions [J]. Applied Mathematics and Computation, 2011, 217: 9133–9141.CrossRefGoogle Scholar
  9. [9]
    Theeraek P, Phongthanapanich S, Dechaumphai P. Solving convection-diffusion-reaction equation by adaptive finite volume element method [J]. Mathematics and Computers in Simulation, 2011, 82: 220–233.CrossRefGoogle Scholar
  10. [10]
    Li D Q, Chen Y M. Nonlinear Evolution [M]. Beijing: Science Press, 1989(Ch).Google Scholar

Copyright information

© Wuhan University and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Faculty of ScienceHohai UniversityNanjingJiangsu, China

Personalised recommendations